# SDR SWAA2022020735282

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO BAY; FWD SIDE SHIELD STA437; RBL24; WL155 / REMOVED FWD CARGO BAY; FWD SIDE SHIELD STA 437 IAW SRM 51-40-02-0G-0; 4; 7 FABRICATED LOCATED DRILLED AND INSTALLED SHEILD AT FWD CARGO STA 437 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 143A8126
